Doctor Bayaz Daraby

Doctor Bayaz Daraby Department of Mathematics, University of Maragheh, Maragheh, Iran.

Doctor Bayaz Daraby

Department of Mathematics, University of Maragheh, Maragheh, Iran.

This is the lates information submited into CIVILICA database

Scientific positions of MR. Doctor Bayaz Daraby in Journals

Scientific papres

Papers list is extracted automatically from CIVILICA database and may be have some confilicts due to name similarity.

Journal Papers
Row Paper Title Journal Volume and Issue
1 GENERAL MINKOWSKI TYPE AND RELATED INEQUALITIES FOR SEMINORMED FUZZY INTEGRALS (Download Paper) Sahand Communications in Mathematical Analysis Volume: 1, Issue: 1
2 RESULTS OF THE CHEBYSHEV TYPE INEQUALITYFOR PSEUDO-INTEGRAL (Download Paper) Sahand Communications in Mathematical Analysis Volume: 4, Issue: 1
3 SOME PROPERTIES OF FUZZY REAL NUMBERS (Download Paper) Sahand Communications in Mathematical Analysis Volume: 3, Issue: 1
Conference Papers
row paper title conference name
1 On Fuzzy Inner Product Spaces with Felbin-Type Fuzzy Norm (Download Paper) 14th Iranian Conference on Fuzzy Systems
2 On fuzzy integral inequalities and its generalization for pseudo-integrals (Download Paper) 14th Iranian Conference on Fuzzy Systems
3 شبه معادلات دیفرانسیل فازی مرتبه اول و دوم خطی با ضرایب ثابت (Download Paper) 14th Iranian Conference on Fuzzy Systems